Volume 6, Issue 4
Numerical Soliton Solutions for a Discrete Sine-Gordon System

Houde Han ,  Jiwei Zhang and Hermann Brunner

Commun. Comput. Phys., 6 (2009), pp. 903-918.

Preview Full PDF BiBTex 93 408
  • Abstract

In this paper we use an analytical-numerical approach to find, in a systematic way, new 1-soliton solutions for a discrete sine-Gordon system in one spatial dimension. Since the spatial domain is unbounded, the numerical scheme employed to generate these soliton solutions is based on the artificial boundary method. A large selection of numerical examples provides much insight into the possible shapes of these new 1-solitons.

  • History

Published online: 2009-06

  • Keywords

  • AMS Subject Headings

  • Cited by